Follow
Touaoula Mohammed Tarik
Touaoula Mohammed Tarik
Verified email at mail.univ-tlemcen.dz
Title
Cited by
Cited by
Year
Age-structured modeling of COVID-19 epidemic in the USA, UAE and Algeria
S Bentout, A Tridane, S Djilali, TM Touaoula
Alexandria Engineering Journal 60 (1), 401-411, 2021
1002021
Global analysis of an infection age model with a class of nonlinear incidence rates
B Soufiane, TM Touaoula
Journal of Mathematical Analysis and Applications 434 (2), 1211-1239, 2016
952016
A heroin epidemic model: very general non linear incidence, treat-age, and global stability
S Djilali, TM Touaoula, SEH Miri
Acta Applicandae Mathematicae 152, 171-194, 2017
802017
Age-structured and delay differential-difference model of hematopoietic stem cell dynamics
M Adimy, A Chekroun, TM Touaoula
Discrete and Continuous Dynamical Systems-Series B 20 (9), 27, 2015
372015
Global stability of an age-structured epidemic model with general Lyapunov functional
A Chekroun, MN Frioui, T Kuniya, TM Touaoula
Math. Biosci. Eng 16 (3), 1525-1553, 2019
312019
Delay reaction-diffusion equation for infection dynamics
N Bessonov, G Bocharov, TM Touaoula, S Trofimchuk, V Volpert
Discrete and Continuous Dynamical Systems-B 24 (5), 2073-2091, 2019
252019
Approximating the asymptomatic infectious cases of the COVID-19 disease in Algeria and India using a mathematical model
S Djilali, S Bentout, S Kumar, TM Touaoula
International Journal of Modeling, Simulation, and Scientific Computing 13 …, 2022
242022
Asymptotic behavior for a class of the renewal nonlinear equation with diffusion
P Michel, TM Touaoula
Mathematical methods in the Applied Sciences 36 (3), 323-335, 2013
202013
Mathematical analysis of an age structured heroin-cocaine epidemic model.
A Chekroun, MN Frioui, T Kuniya, TM Touaoula
Discrete & Continuous Dynamical Systems-Series B 25 (11), 2020
192020
Unified Lyapunov functional for an age-structured virus model with very general nonlinear infection response
MN Frioui, SE Miri, TM Touaoula
Journal of Applied Mathematics and Computing 58, 47-73, 2018
192018
GLOBAL STABILITY FOR A CLASS OF FUNCTIONAL DIFFERENTIAL EQUATIONS (APPLICATION TO NICHOLSON'S BLOWFLIES AND MACKEY-GLASS MODELS).
TM Touaoula
Discrete & Continuous Dynamical Systems: Series A 38 (9), 2018
192018
Some remarks on quasilinear parabolic problems with singular potential and a reaction term
B Abdellaoui, SEH Miri, I Peral, TM Touaoula
Nonlinear Differential Equations and Applications NoDEA 21, 453-490, 2014
182014
Bifurcation analysis for a double age dependence epidemic model with two delays
S Bentout, S Djilali, TM Touaoula, A Zeb, A Atangana
Nonlinear Dynamics 108 (2), 1821-1835, 2022
172022
Global dynamics of an age-structured model with relapse
MN Frioui, TM Touaoula, BE Ainseba
Discrete Contin. Dyn. Syst. Ser. B 25 (6), 2245-2270, 2020
172020
Global dynamics for a class of reaction-diffusion equations with distributed delay and Neumann condition
TM Touaoula
arXiv preprint arXiv:1810.00975, 2018
162018
Dynamics of solutions of a reaction-diffusion equation with delayed inhibition.
TM Touaoula, MN Frioui, N Bessonov, V Volpert
Discrete & Continuous Dynamical Systems-Series S 13 (9), 2020
142020
Global stability of an infection and vaccination age-structured model with general nonlinear incidence
I Boudjema, TM Touaoula
J. Nonlinear Funct. Anal 2018 (33), 1-21, 2018
132018
Mathematical analysis of a triple age dependent epidemiological model with including a protection strategy.
FZ Hathout, TM Touaoula, S Djilali
Discrete & Continuous Dynamical Systems-Series B 27 (12), 2022
122022
Decay solution for the renewal equation with diffusion
B Abdellaoui, TM Touaoula
Nonlinear Differential Equations and Applications NoDEA 17, 271-288, 2010
122010
Global dynamics of alcoholism epidemic model with distributed delays
S Djillali, S Bentout, TM Touaoula, A Tridane
Math. Biosci. Eng 18 (6), 8245-8256, 2021
112021
The system can't perform the operation now. Try again later.
Articles 1–20